# SDR VNAA0603008

- Difficulty date: March 17, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 4,634 hours, 4,629 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 32156222
- Part serial: 1938
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 4,634 hours, 4,629 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH THE RT PACK DEFFERED, THE CREW REPORTED CABIN PRESSURIZATION WAS INOPERATIVE IN AUTO AND MANUAL MODES.  THE FLIGHT RETURNED TO CAK AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT PACK PRESSURE REGULATING SHUTOFF VALVE.  THE PRESSURIZATION SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
